# SDR UPS08153238

- Difficulty date: August 20, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 7,797 hours, 4,877 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327077400200
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CARGO FLOOR PNL 251XJ AFT HAS FIELD REPAIRS.  REPAIRED MAIN CARGO FLOOR PNL 251XJ REF A300-600 SRM 51-10-20 TABLE 201 PARA 8A.
